# SDR DALA1028579874

- Difficulty date: October 16, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 70,385 hours, 65,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON LOWER WEB OF FORWARD CARGO DOOR CUTOUT.  REPAIRED PER SRM 51-10-4, SRM 51-30-2, SRM 51-30-5 & SRM 51-30-3.
